Title

A New Proof of the Existence of Embedded Surfaces with Anosov Geodesic Flow

Document Type

Article

Publication Date

11-1-2018

Abstract

We give a new proof of the existence of compact surfaces embedded in ℝ with Anosov geodesic flows. This proof starts with a noncompact model surface whose geodesic flow is shown to be Anosov using a uniformly strictly invariant cone condition. Using a sequence of explicit maps based on the standard torus embedding, we produce compact embedded surfaces that can be seen as small perturbations of the Anosov model system and hence are themselves Anosov. 3

Publication Name

Regular and Chaotic Dynamics

Volume Number

23

First Page

685

Last Page

694

Issue Number

6

DOI

10.1134/S1560354718060047

This document is currently not available here.

Share

COinS